Tuesday, May 2, 2017

May 2nd Determined to Never Quit

Just a quick check in. Still alive an' kicking.  But also frustrated. Haven't figured out a work-around yet to the effects of this medication.

It's a hormone that suppresses tumor growth. But they warn you it... makes you gain weight. Say what?!!

I naively thought "Well, that won't happen to ME". All good intentions aside, it did. So now I'm back UP to where I was a year ago, at 337. 

I've decided not to play victim or make excuses. I'll keep experimenting, and looking for solutions. It will soon be warm enough here in Oregon to get my little outdoor therapy pool up and running. Maybe that will tip the balance in my favor, towards progress! One can hope. :-)




Hangin' in there,

Retta

=^..^=

7 comments:

Deb Willbefree said...

Oh, for goodness sakes!!! That's just awful...and just figures, doesn't it?

First, acknowledging reasons isn't the same as making excuses...so don't guilt yourself while you're trying not to excuse yourself.

Second, I suppose there's a good reason why they're wanting to slow the tumor growth rather than just removing it (The heart thing, maybe?), but sure is annoying.

Third, I have been praying for you every night and will continue to do so.

I can identify with this just a little since my own recent medical extravaganza also involved a medication snafu. The medication that I had to take to stop the catheterization consequences (gone now! PTL!!! Ended on Good Friday.) diminished the effectiveness of my synthroid. Yeah. I needed THAT right? Since I've stopped that medication, the weight is coming off again, but my hair is shot. Again. Think dead grass.

Sorry. Didn't mean to go into my stuff. Just know that I can empathize and am praying for you. Hard.

Peace to your soul and strength to your body and renewal all over. :)

Deb

Retta said...

Thanks, Deb. I appreciate the prayers very much.

Hair loss... ugh. I hear ya. This hormone also is causing gobs of hair loss.
Yep, you are right. They want to reduce risk levels before surgery. Meaning AFib under control (not yet), and lots and lots of weight loss. Riiiiggghhhtttt... in spite of the "fat pill". I did some research on different forums, and that's the nickname they gave this pill, Provera. I've been taking it for years. But in a teensy doses. Now it's it's a giant dose.

So, I am working on what I can do to turn the tide in my favor.

Oh, a thought. Don't know if will help you or not. I've spent way too much over the years on "hair products". But recently tried yet one more thing to help. And guess what?? It actually DOES help. Shock of shocks! I got it on Amazon, here: https://smile.amazon.com/gp/product/B003Y5LIHW/ref=oh_aui_search_detailpage?ie=UTF8&psc=1

I had read about Argan oil before, but really didn't expect much. I use it lightly after I wash my hair and it's almost dry, and my hair feels a little smoother, less like - as you aptly described- dead grass, and it even smells nice to me, and it actually DOES make it a little shinier, not so dry and dead looking. So, that's my thumbs up for the day. :-D

Deb Willbefree said...

Thanks, Retta. I may just try that. Does Amazon have a "Stick to your food plan for more than 3 days in a row" potion? Please? Sighhhh. I may jut change the name of my blog to "Foolishly Fat".

Grace Philemon said...

Go girl!!! You made it once and you will make it this time too! Stay strong...

Retta said...

Thank you, Grace, I appreciate that! :-)

Fat Bastardo said...
This comment has been removed by a blog administrator.
Lossuweight Eggdiet28days said...

Keep going :)

Related Posts with Thumbnails